Interval oscillation of a general class of second-order nonlinear differential equations with nonlinear damping


Tiryaki A., Zafer A.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.60, no.1, pp.49-63, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.na.2004.08.020
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.49-63

Abstract

The paper is concerned with the oscillation of a class of general type second order differential equations with nonlinear damping terms. Several new interval oscillation criteria are established for such a class of differential equations under quite general assumptions. Examples are also given to illustrate the results. In particular, it is shown that under some very mild conditions on k(1), k(2), and f the equation